Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jrdrce

Redness/irritation From Pb

Recommended Posts

I have used this site's products for a while now, off and on. I recently started using them again. The BP has been causing some extra redness and irritation that I have not experienced before. It only occurs on each side of my face at the corner of each side of my mouth, if that makes sense. Has anyone else experienced this? And if so, do you have any solutions to this problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×